MAUDE Adverse Event Report: TRIMED, INC. STRAIGHT PLATE,6-HOLE

TRIMED, INC. STRAIGHT PLATE,6-HOLE
Model Number SP-6
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Foreign distributor reported on (b)(6) 2026 that a locking screw was implanted to fix the sp-6 plate but failed to lock into the plate (rx attached).It was stated that the surgeon replaced the plate with another sp-6 and re-used the same screws; fixation was successful.Therefore, she believes the defect is attributed to the thread of the original plate.It was reported that the device came in contact with the patient per planned procedure, there was over a 20-minute delay to swap out the plate however this did not cause any negative impact on the patient.

Brand Name
STRAIGHT PLATE,6-HOLE
Common Device Name
STRAIGHT PLATE,6-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
6612557406
MDR Report Key24985679
Report Number2031009-2026-00004
Device Sequence Number9642936
Product Code HRS
UDI-Device Identifier00842188120121
UDI-Public00842188120121
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP-6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown